MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP

ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP
Catalog Number LX105
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2018.Device analysis: the analysis results confirmed that the lx105 device was returned non functional as the jaws were misaligned; therefore, the clips could not be loaded into the jaws.No conclusion could be reached as to what may have caused the found condition of the jaws.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.The batch history records were reviewed and certed by external manufacturing that the manufacturing criteria was met prior to the release of the equipment. .
 
Event or Problem Description
Quality issue, tips don¿t meet, cracked coating on handles and won¿t hold clip.Procedure: unknown.

Common Device Name
LIGACLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7318257
Report Number3005075853-2018-08385
Device Sequence Number18859566
Product Code GDO
UDI-Device Identifier20705036012846
UDI-Public20705036012846
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLX105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2018
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1